Publications of Werner Bley

  1. W. Bley: Berechnung der Einheitengruppen von einfach-reellen kubischen Zahlkörpern , Diplomarbeit, Universität Augsburg 1989.
  2. W. Bley: Konstruktion von Ganzheitsbasen in abelschen Erweiterungen von imaginär-quadratischen Zahlkörpern , Dissertation, Universität Augsburg 1991.
  3. W. Bley: Konstruktion von Ganzheitsbasen in abelschen Erweiterungen von imaginär-quadratischen Zahlkörpern , J.~Number Theory 46 (1994), 334--371.
  4. W. Bley: Galois module structure of Kummer orders and elliptic units, manuscripta mathematica 82 (1994), 381--392.
  5. W. Bley: Galois module structure and elliptic functions, J. Number Theory 52 (1995), 216--242.
  6. W. Bley: A Leopoldt-type result for rings of integers of cyclotomic extensions, Canad. Math. Bull. 38 (1995), 141--148.
  7. M. Bayad, W. Bley, Ph. Cassou-Noguès: Sommes arithmétiques et éléments de Stickelberger, J. Algebra 179 (1996), 145--190.
  8. W. Bley, D. Burns: Über arithmetische assoziierte Ordnungen, J. Number Theory 58 (1996), 361--387.
  9. W. Bley: Computing associated orders and Galois generating elements of unit lattices, J. Number Theory 62 (1997), 242--256.
  10. W. Bley: Elliptic curves and module structure over Hopf orders and The conjecture of Chinburg-Stark for abelian extensions of a quadratic imaginary field , Habilitationsschrift, Universität Augsburg 1998.
  11. W. Bley, M. Klebel: An infinite family of elliptic curves and Galois module structure, Pacific J. Math. 185 (1998), 221--235.
  12. W. Bley, R. Boltje: Lubin-Tate formal groups and module structure over Hopf orders, Journal de Théorie des Nombres de Bordeaux 11 (1999), 269--305.
  13. W. Bley: An algorithmic approach to determining local and global module structures, Anhang zu D. Burns: On the equivariant structure of ideals in Galois extensions of fields, Commentarii Mathematici Helvetici 75 (2000), 36--42.
  14. W. Bley, D. Burns: Equivariant Tamagawa numbers, Fitting ideals and Iwasawa theory, Compositio Mathematica 126 (2001), 213--247.
  15. W. Bley, D. Burns: Explicit Units and the Equivariant Tamagawa Number Conjecture, American Journal of Mathematics 123 (2001), 931--949.
  16. W. Bley, D. Burns: Étale cohomology and a generalisation of Hilbert's Theorem 132, Math. Z. 239 (2002), 1--25.
  17. W. Bley: Numerical evidence for a conjectural generalization of Hilbert's Theorem 132, LMS J.Comput.Math. 6 (2003), 68--88.
  18. W. Bley: Computation of Stark-Tamagawa units , Math.Comput. 72 (2003), 1963--1974.
  19. W. Bley, D. Burns: Equivariant epsilon constants, discriminants and étale cohomology, Proc. London Math. Soc. 87 (2003), 545--590.
  20. W. Bley, R. Boltje: Cohomlogical Mackey functors in Number Theory, J. Number Theory 105 (2004), 1--37.
  21. W. Bley: Wild Euler Systems of Elliptic Units and the Equivariant Tamagawa Number Conjecture , Crelle Journal 577 (2004), 117--146.
  22. W. Bley, M. Endres: Picard groups and refined discrete logarithms , LMS J.Comput.Math. 8 (2005), 1--16.
  23. W. Bley, R. Boltje: Computation of locally free class groups , in: F.Hess, S.Pauli, M.Pohst (Eds.), Algorithmic Number Theory, Lecture Notes in Computer Science 4076 (2006), Springer, 72--86.
  24. W. Bley: On the equivariant Tamagawa number conjecture for abelian extensions of a quadratic imaginary field , Documenta Mathematica 11 (2006), 73--118.
  25. W. Bley, H. Johnston: Computing generators of free modules over orders in group algebras , Journal of Algebra (Computational Section) 320 (2008), 836--852.
  26. W. Bley, M.Breuning: Exact algorithms and Epsilon Constant Conjectures , Illinois Journal of Mathematics 52, No. 3 (2009), 773-797. Zum Journal
  27. W. Bley, S.W.M.J. Wilson: Computations in relative algebraic K-groups , LMS JCM 12 (2009), 166--194. Zum Journal
  28. W. Bley, H. Johnston : Computing generators of free modules over orders in group algebras II, pdf-File , Math.Comp. 80 (2011), 2411 -- 2434, Zum Journal
  29. W. Bley : Numerical evidence for the equivariant Birch and Swinnerton-Dyer conjecture, pdf-File , Experiment.Math. 20 (2011), 426 -- 456.
  30. W. Bley : Numerical evidence for the equivariant Birch and Swinnerton-Dyer conjecture(Part II), pdf-File , Math. Comp. 81 (2012), 1681-1705.
  31. W. Bley : La conjecture equivariante de Tamagawa, Publications mathematiques de Besancon 2012/1, Actes de la conference "Fonctions L et arithmetique", Meknes, Maroc, 25-29 octobre 2010, 27 -- 53. Zum Journal
  32. W. Bley : The equivariant Tamagawa number conjecture and modular symbols, pdf-File , Math. Ann. 356 (2013), 179-190.
  33. W. Bley, R. Debeerst : Algorithmic proof of the epsilon constant conjecture, pdf-File , Math. Comp. 82 (2013), 2363-2387.
  34. W. Bley, A. Cobbe: Equivariant epsilon constant conjectures for weakly ramified extensions, pdf-File , Mathematische Zeitschrift, 283(3) (2016), 1217-1244.
  35. W. Bley, A. Cobbe: The equivariant local epsilon constant conjecture for unramified twists of Zp(1), pdf-File , Acta Arithmetica 178.4 (2017), 313 - 383
  36. W. Bley, D. Macias Castillo : Congruences for critical values of higher derivatives of twisted Hasse-Weil L-functions, pdf-File , Crelle Journal 722 (2017), 105-136.
  37. W. Bley, D. Burns, C.Hahn : On refined metric and hermitian structures in arithmetic, I: Galois-Gauss sums and weak ramification, pdf-File , 46 pages, preprint 2017.


Sonstige Downloads